Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 28, 2008, 6:11 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2008, 6:11 PM MDT (00:11 UTC)
- Expired
- May 28, 2008, 8:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 127 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 3390 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 290011 FFWABQ NMC019-047-290215- /O.NEW.KABQ.FF.W.0003.080529T0011Z-080529T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 PM MDT WED MAY 28 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 815 PM MDT * AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES SOUTH OF TRUJILLO...OR ABOUT 29 MILES NORTH OF SANTA ROSA...MOVING EAST AT 25 MPH. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3553 10484 3559 10414 3520 10430 3514 10513 TIME...MOT...LOC 0011Z 263DEG 22KT 3537 10469 $$ 50/DPORTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:00 PM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 28, 3:00 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT WED MAY 28 2008 .DISCUSSION...STORMS FINALLY STARTING TO DEVELOP OVER TORRANCE AND LINCOLN COUNTIES THIS AFTERNOON. AT THE SAME TIME...THERE APPEARS TO BE A WESTWARD MOVING SURFACE BOUNDARY STRETCHED ACROSS THE EASTERN PLAINS THROUGH EASTERN CHAVES COUNTY TO TAIBAN...HOUSE AND QUAY WHERE CONVECTION IS ALSO DEVELOPING AS OF 2 PM. THE ACTIVITY IS EXPECTED TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND THIS EVENING...WITH THE POTENTIAL FOR ISOLATED STORMS TO BECOME SEVERE. EARLY THIS MORNING...THE LOW LEVEL MOISTURE PUSH REACHED THE CONTDVD AND BLED AS FAR NORTHWEST AS FARMINGTON. SOME OF THE RAWS AT THE HIGHER ELEVATIONS ALONG THE CONTDVD EVEN INDICATED DEWPOINTS INTO THE 40S. HOWEVER...AS EXPECTED...THE WESTERN EXTENT OF THE MOISTURE HAS MIXED OUT TO ALONG/EAST OF THE CONTDVD THIS AFTERNOON...BUT LOW LEVEL SOUTHEAST WINDS CONTINUING TO TRANSPORT MOISTURE INTO PORTIONS OF THE UPPER AND MIDDLE RIO GRANDE VALLEY AND INTO THE EASTERN PORTIONS OF THE NORTHWEST MOUNTAINS. THE CONTINUATION OF THIS FLOW PREDICTED EARLIER BY MODELS TO PERSIST AND EVEN STRENGTHEN TONIGHT IN THE WAY OF AN EAST/SOUTHEAST WIND AT KABQ AND KSAF IS NOW NOT AS STRONG...ALTHOUGH HOW THIS EVENING/S CONVECTION SHAPES UP WILL BE A CONTRIBUTING FACTOR. MODELS DIFFER IN REGARDS TO HOW FAR EAST THE LOW LEVEL MOISTURE WILL BE SCOURED OUT ON THURSDAY. CONSIDERING HOW FAR WEST IT REACHED THIS MORNING...AND WITH ANTICIPATED CONVECTION THIS EVENING...DON/T THINK THURSDAY SHOULD GO POP-LESS. SPC DAY 2 OUTLOOK HAS MUCH OF THE EASTERN HALF OF THE STATE UNDER THE GENERAL OUTLOOK...AND CONCUR THAT IT MAY NOT DRY OUT UNTIL THURSDAY NIGHT/FRIDAY. FRIDAY DOES LOOK WARMER AND DRIER AREAWIDE...WITH A WEAK FRONT POSSIBLE INTO THE NORTHEAST CORNER SATURDAY-ISH. SUNDAY AND MONDAY LOOK MOSTLY DRY WITH ABOVE AVERAGE TEMPERATURES. && .AVIATION...MVFR AND IFR CONDITIONS WILL REMAIN ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REST OF TODAY INTO THE OVERNIGHT HOURS. VFR CONDITIONS WILL SPREAD FROM WEST TO EAST ACROSS THE AREA ON THURSDAY ALTHOUGH MVFR CONDITIONS WILL BE POSSIBLE ACROSS THE EAST DURING THE AFTERNOON DUE TO SCATTERED THUNDERSTORMS. STRONG STORMS WILL BE POSSIBLE OVER THE NEXT SEVERAL HOURS ACROSS CENTRAL AREAS OF THE FORECAST AREA. VERY STRONG OUTFLOW WINDS AND LARGE HAIL WILL BE POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...THUNDERSTORM FORECAST REMAINS ON TRACK FOR TONIGHT. THE DRIER ACTIVITY WILL BE FOUND ACROSS PORTIONS OF THE NORTHWEST MOUNTAINS WHILE WETTER ACTIVITY WILL BE FOUND ALONG THE CENTRAL MOUNTAINS EASTWARD. A MIX OF WETTER AND DRIER STORMS WILL BE FOUND ACROSS THE RIO GRANDE VALLEY ALTHOUGH WETTER THAN DRIER. A HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IN TERMS OF LOW RH AND STRONG WINDS WILL BE POSSIBLE NEAR THE AZ STATE LINE THE REST OF THIS AFTERNOON. ANOTHER MOISTURE SURGE WESTWARD THROUGH THE CENTRAL MOUNTAINS GAPS WILL OCCUR TONIGHT. THERE IS STILL SOME MODEL DISCREPANCY AS TO HOW MUCH THUNDERSTORM ACTIVITY WILL BE WEST OF THE RIO GRANDE VALLEY ON THURSDAY AS THE DRYLINE GETS MIXED BACK TO THE EAST. HAVE HEDGED TOWARDS A MORE BULLISH SOLUTION BY KEEPING MENTION OF ISOLATED DRIER STORMS BETWEEN THE CONTINENTAL DIVIDE AND RIO GRANDE VALLEY ALTHOUGH THE WEATHER MODELS ARE A BIT DRIER. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO EXPAND AND SPREAD EASTWARD ACROSS WESTERN AREAS THURSDAY AFTERNOON AND WILL CONTINUE WITH THE FIRE WEATHER WATCH. THE MODELS ARE A BIT MORE BULLISH WITH THIS WATCH AREA AND SPREAD SOME CRITICAL FIRE WEATHER CONDITIONS INTO THE NORTHWEST MOUNTAINS AS THE AFTERNOON PROGRESSES. AS OF RIGHT NOW...THINKING 1 TO 2 HOURS ACROSS THE JEMEZ MTS. SYSTEM WASHES OUT ACROSS THE CENTRAL ROCKIES AREA ON FRIDAY AND LOOK FOR MUCH DRIER CONDITIONS AREAWIDE. WINDS ALSO LOOK TO BE BREEZY. THE SHORT RANGE MODELS ARE BACKING OFF SOMEWHAT ON THE MORE SIGNIFICANT GUSTINESS BUT STILL EXPECT SOME STRONGER GUSTS NEAR THE INTERSTATE 25 CORRIDOR BETWEEN PECOS AND RATON. LONG RANGE MODELS STILL IN AGREEMENT WITH A WARM AND DRY WEEKEND. WINDS WILL BE OCCASIONALLY BREEZY IN THE AFTERNOON BUT THE STRONGER BREEZINESS WILL BE DUE TO TERRAIN DRIVEN FLOWS. THESE CONDITIONS ARE EXPECTED TO LAST INTO EARLY NEXT WEEK WITH A BREAK DOWN OF THE UPPER RIDGE EXPECTED BY MID WEEK WHICH WOULD MEAN STRONGER SOUTHWESTERLY WINDS. TIMING OF THE BREAK DOWN IS STILL UP IN THE AIR WITH SOME MODEL DISAGREEMENT BUT IT MOST LIKELY WILL OCCUR. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 86 43 85 / 5 5 5 0 GALLUP.......................... 40 84 36 81 / 0 5 5 0 GRANTS.......................... 44 82 39 83 / 10 5 5 0 GLENWOOD........................ 48 92 43 91 / 0 5 5 0 CHAMA........................... 37 75 31 72 / 30 5 5 0 LOS ALAMOS...................... 49 77 47 79 / 30 10 5 0 RED RIVER....................... 38 69 32 70 / 30 10 10 0 TAOS............................ 46 79 38 80 / 20 10 10 0 SANTA FE........................ 51 80 45 82 / 30 10 10 0 SANTA FE AIRPORT................ 52 83 48 85 / 30 10 10 0 ESPANOLA........................ 48 85 44 86 / 20 10 10 0 ALBUQUERQUE HEIGHTS............. 60 86 58 88 / 20 10 10 0 ALBUQUERQUE VALLEY.............. 56 87 51 89 / 20 10 10 0 ALBUQUERQUE FOOTHILLS........... 55 83 53 85 / 20 10 10 0 ALBUQUERQUE WEST MESA........... 57 88 53 89 / 20 10 5 0 SOCORRO......................... 57 90 53 91 / 20 10 10 0 SANDIA PARK/CEDAR CREST......... 48 78 47 81 / 30 10 10 0 MORIARTY/ESTANCIA............... 49 82 47 86 / 30 20 10 0 CARRIZOZO....................... 55 85 54 90 / 30 20 20 0 RUIDOSO......................... 50 79 49 85 / 30 30 20 0 RATON........................... 47 82 45 84 / 30 20 10 0 LAS VEGAS....................... 49 81 48 82 / 40 20 10 0 ROY............................. 53 82 53 83 / 40 20 10 0 CLAYTON......................... 58 87 58 89 / 30 20 10 0 SANTA ROSA...................... 55 87 54 92 / 40 20 10 0 TUCUMCARI....................... 62 93 61 96 / 40 20 10 0 FORT SUMNER..................... 61 88 60 94 / 40 20 10 0 CLOVIS.......................... 61 88 61 96 / 30 30 20 0 PORTALES........................ 63 88 61 96 / 30 30 20 0 ROSWELL......................... 63 92 64 99 / 30 30 20 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. &&
Hazardous weather outlook, May 28, 2:55 PM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT WED MAY 28 2008 NMZ001>021-026-291200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 255 PM MDT WED MAY 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF EASTERN NEW MEXICO THROUGH 9 PM MDT. ANY STORMS THAT FORM WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND POSSIBLE TORNADOES. PLEASE REFER TO THE LATEST WATCH COUNTY NOTIFICATION STATEMENT AND ANY WARNING STATEMENTS FOR DETAILS. A DRY LIGHTING OUTBREAK MAY OCCUR OVER THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE CONTINENTAL DIVIDE WESTWARD TO THE ARIZONA BORDER ON THURSDAY AFTERNOON...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT THURSDAY THROUGH THURSDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO STAY ABREAST OF THE LATEST WEATHER CONDITIONS THIS AFTERNOON AND EVENING. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE TO REPORT SEVERE WEATHER.
In the hours before
Local storm report, May 28, 3:43 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 10 NE STANLEY 35.25N 105.85W
05/28/2008 E1.00 INCH SANTA FE NM PUBLIC
0340 PM HAIL 3 NE STANLEY 35.18N 105.94W
05/28/2008 M1.00 INCH SANTA FE NM CO-OP OBSERVER
&&
TSHYLocal storm report, May 28, 4:21 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL LOS ALAMOS 35.89N 106.28W
05/28/2008 M0.75 INCH LOS ALAMOS NM TRAINED SPOTTER
0405 PM HAIL 2 ESE STANLEY 35.13N 105.94W
05/28/2008 M1.75 INCH SANTA FE NM TRAINED SPOTTER
0409 PM FLASH FLOOD 5 ESE STANLEY 35.12N 105.89W
05/28/2008 SANTA FE NM TRAINED SPOTTER
&&
50Local storm report, May 28, 4:56 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
456 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL WHITE ROCK 35.80N 106.21W
05/28/2008 M0.75 INCH SANTA FE NM PUBLIC
0442 PM HAIL LOS ALAMOS 35.89N 106.28W
05/28/2008 E0.75 INCH LOS ALAMOS NM OTHER FEDERAL
&&
50Local storm report, May 28, 5:21 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL VILLANUEVA 35.27N 105.36W
05/28/2008 M2.10 INCH SAN MIGUEL NM PUBLIC
0445 PM HAIL BANDELIER NATIONAL MONU 35.78N 106.27W
05/28/2008 E1.75 INCH SANDOVAL NM PARK/FOREST SRVC
&&
50Local storm report, May 28, 5:55 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 W RUIDOSO 33.37N 105.66W
05/28/2008 M0.75 INCH LINCOLN NM CO-OP OBSERVER
0540 PM HAIL 2 SSW FORT STANTON 33.47N 105.54W
05/28/2008 M0.75 INCH LINCOLN NM OTHER FEDERAL
&&
50Local storm report, May 28, 6:07 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 10 N ESPANOLA 36.15N 106.07W
05/28/2008 E0.88 INCH RIO ARRIBA NM PUBLIC
&&
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 59 min |
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 28, 6:15 PM MDT | Tornado Warning | ABQ | Chaves | 45 min |
| May 28, 6:31 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 44 min |
| May 28, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 40 min |
| May 28, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 60 min |
| May 28, 7:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 40 min |
| May 28, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 51 min |
| May 28, 7:44 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 2 hr |
| May 28, 8:07 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 113 min |
| May 28, 8:14 PM MDT | Tornado Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 28, 8:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 39 min |
| May 28, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 62 min |
| May 28, 9:00 PM MDT | Tornado Warning | ABQ | Quay | 45 min |
| May 28, 9:04 PM MDT | Flash Flood Warning | ABQ | Harding, Quay | 116 min |
| May 28, 9:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 113 min |
| May 28, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 35 min |
| May 28, 10:33 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 42 min |
| May 28, 11:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 21 min |
| May 29, 12:22 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| May 29, 8:02 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 12 hr |
| May 29, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 67 min |
| May 29, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 66 min |
| May 29, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 55 min |
| May 29, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| May 29, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 59 min |
| May 29, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 66 min |
| May 29, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 60 min |
| May 29, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 14 min |
| May 29, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 62 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.